... and cook, hide pills. I'm afraid he will try to get in the car and drive. do anyone else have these side effects?
You need to consult his doctor. Sleepwalking is a very unpredictable behavior. I assume he did not have this problem before taking the narcotics. Either way precautions must be taken when you have a sleepwalker in the house. Hide the car keys, put any dangerous items away l, including all medications and ideally the best thing to do for peace of mind is to put a motion activated alarm on the bedroom door. This is quite often advised when children exhibit this behavior.
I used to do this - have done it since I was a child. Turns out I have a sleep disorder - I go from very deep sleep (REM sleep) and quickly leave that and go to level 1 sleep (very light sleep), so I actually would act out my dreams, having night terrors, such as children have. I haven't done it, but know it is possible to drive while sleepwalking. I went jogging while sleeping myself! My doctor prescribed a low dose of Klonopin, and it really helped. When I went for my sleep study, the neurologist and his team seemed very familiar with my symptoms. I had a stroke about 3 years ago and now no longer sleepwalk.
I would suggest you see a neurologist about getting a sleep study done. There are sleep centers in most major hospitals. That way you would have a better idea if it is medication-related as the neurologist would monitor your husband while trying different medications.
I am not a doctor, just someone trying to lend a hand while going through this life. Please check with your doctor before changing any medications or implementing any advice given.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband takes lactulose for high ammonia levels. he has been having severe night sweats since th?
Posted 12 Jan 2010 • 1 answer
Posted 1 May 2011 • 3 answers
Posted 28 Sep 2011 • 3 answers
Posted 23 Dec 2015 • 1 answer
Posted 15 Oct 2016 • 0 answers